MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO® NAV ECO CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO® NAV ECO CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Model Number D134301
Medical Device Problem Codes Entrapment of Device (1212); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Rupture (2208)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device investigation details: information received indicates that the device is not available for return, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 30705429l number, and no non-conformances related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a lasso® nav eco catheter and the catheter got stuck on the mitral valve requiring surgical intervention.During the mapping phase, the lasso catheter got stuck on the mitral valve.The procedure had to be interrupted and the patient underwent surgery to remove the catheter.The patient¿s mitral annulus was removed and a biological valve was implanted.The lasso® nav eco catheter got stuck in contracted position; the physician wasn¿t able to unfold it.It is unknown if the knob/piston was able to be turned and/or pushed up and down.The patient had to undergo surgery in order to remove the catheter from his heart.The sheath used was a heartspan 71cm.The atrial fibrillation (afib) ablation procedure was not successfully completed.The patient had to be transferred in order to undergo a surgery.His mitral valve had to be replaced by a biological valve prosthetist.The patient¿s outcome from the adverse event was reported as unchanged.

Brand Name
LASSO® NAV ECO CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
6465917981
MDR Report Key14017516
Report Number2029046-2022-00732
Device Sequence Number17717486
Product Code DRF
UDI-Device Identifier10846835009637
UDI-Public10846835009637
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2025
Device Model NumberD134301
Device Catalogue NumberD134301
Device Lot Number30705429L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown